Turkish Journal of Mathematics
On the solution of an inverse Sturm-Liouville problem with a delay and eigenparameter-dependent boundary conditions
In this paper, a boundary value problem consisting of a delay differential equation of the Sturm-Liouville type with eigenparameter-dependent boundary conditions is investigated. The asymptotic behavior of eigenvalues is studied and the parameter of delay is determined by eigenvalues. Then we obtain the connection between the potential function and the canonical form of the characteristic function.
Delay differential equation, characteristic function, eigenvalues, inverse problem
"On the solution of an inverse Sturm-Liouville problem with a delay and eigenparameter-dependent boundary conditions,"
Turkish Journal of Mathematics: Vol. 42:
6, Article 21.
Available at: https://journals.tubitak.gov.tr/math/vol42/iss6/21